# SDR 2002FA0000973

- Difficulty date: June 6, 2002
- Submitted: August 19, 2002
- Operation: General aviation
- Aircraft: N6124Z
- Make and model: Cessna U206G
- Aircraft serial: U20606150
- Engine: Cont IO520F
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Engine
- Part time: 4,047 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK 1.3750 INCH OUT OF THE UPPER REAR CYLINDER BASE STUD, AT THE ONE OCLOCK POSITION.
